# SDR AALA202212281390

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 43,912 hours, 16,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS PANEL DISPLAYS CHECK R4 DOOR PRESSURE.   MAINTENANCE SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-13-14. FAULT CLEARED/
